CSpace  > 数学所

Browse/Search Results:  1-10 of 33 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Global strong solutions to 3-D Navier-Stokes system with strong dissipation in one direction 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 6, 页码: 1175-1204
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:145/0  |  Submit date:2020/01/10
anisotropic Navier-Stokes equations  Littlewood-Paley theory  well-posedness  35Q30  76D03  
Periodic points and normal families concerning multiplicity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 3, 页码: 535-552
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:143/0  |  Submit date:2019/03/11
normality  iteration  periodic points  35D45  
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157-2220
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:110/0  |  Submit date:2019/01/11
rational map  geometrically finite  hyperbolic  parabolic  
Semipositivity of generic ordinary fibration over a curve 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 10, 页码: 1749-1758
Authors:  Chen, Yifei;  Gu, Yi
Favorite  |  View/Download:124/0  |  Submit date:2018/11/16
semipositivity  fibrations  direct image sheaf  
Operator algebras associated with multiplicative convolutions of arithmetic functions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1665-1676
Authors:  Dong, Aiju;  Huang, Linzhe;  Xue, Boqing
Favorite  |  View/Download:122/0  |  Submit date:2018/10/07
natural numbers  arithmetic functions  C*-algebra  von Neumann algebra  differential operator  
Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1567-1588
Authors:  Ding, Zhaodong;  Shang, Zaijiu
Favorite  |  View/Download:134/0  |  Submit date:2018/10/07
Hamiltonian systems  symplectic integrators  KAM theory  invariant tori  twist symplectic mappings  Russmann's non-degeneracy  
Regularization of quasi-plurisubharmonic functions on complex manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 7, 页码: 1163-1174
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:135/0  |  Submit date:2018/07/30
regularization theorem  quasi-plurisubharmonic function  multiplier ideal sheaf  L-2 estimate  extension theorem  
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:133/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
Topology of unitary groups and the prime orders of binomial coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 9, 页码: 1543-1548
Authors:  Duan, HaiBao;  Lin, XianZu
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
Lie groups  cohomology  prime order of an integer  
The degree of biholomorphic mappings between special domains in C-n preserving 0 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 1077-1082
Authors:  Ning, JiaFu;  Zhou, XiangYu
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
group action  degree of polynomial mapping  biholomorphic mapping  Bergman kernel  invariant domain